Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feet, palms, tongue, dorsum dark, patches on fingers, decreased RBC count. What is the reason?

hello doc,
I was visited by a patient 24/m who had blackish extremities(both palms and dorsum , both feet and dorsum, tongue and both axillae) which was noticed initially as a small patch on one of his fingers before 3 years.It has been aggravating for the past 3 months.Pt has a h/o poor appetite since last month.Routine examinations suggest 12% of haemoglobin and decreased rbc count .6-7 pus cells in urine and 4-6 epithelial cells. His vit b12 levels are less. What could be the possible diagnosis?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello Dr. Anjali, however h/o patient is not suggestive of many things but possible one diagnosis is "MELANOGENESIS". This is a type of melanoma ( nodular or pigmented), 2nd thing may be metastasis has stated in this patient. As far as concerned about pus cells in urine actually 5-6 are nearly normal ,loss of appetite, weakness are all indicator of melanoma so pl consider this thing also in your's diagnosis.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor